# SDR P5CA9700742

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT SIDE COWL BREATHER AIR EXHAUST SHROUD IS CRACKED AND HOLED AT FLANGE AREA.  REPAIRED CARRIED OUT SERV TAG S/N FF001948, REF NR 860128 FOR DETAILS.
